# SDR ASOA03509

- Difficulty date: September 27, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE SUPPORT ANGLE AT FS 39 AND SERVICE DOOR THRESHOLD WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT ANGLE AT FS 39 AND SERVICE DOOR THRESHOLD IAW SRM 51-25-02. (M)
